Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Invariance of the $ L$-regularity of compact sets in $ {\bf C}\sp{N}$ under holomorphic mappings

Author: W. Pleśniak
Journal: Trans. Amer. Math. Soc. 246 (1978), 373-383
MSC: Primary 32E30; Secondary 32E20
MathSciNet review: 515544
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The property for a polynomially convex compact set E in $ {C^N}$ that the Siciak extremal function $ {\Phi _E}$ be continuous or, equivalently, that E satisfy some Bernstein type inequality, is proved to be invariant under a large class of holomorphic mappings with values in $ {C^M}(M \leqslant N)$ including all open holomorphic mappings. Local specifications of this result are also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32E30, 32E20

Retrieve articles in all journals with MSC: 32E30, 32E20

Additional Information

PII: S 0002-9947(1978)0515544-4
Keywords: Extremal function, Green function, approximation of analytic functions, polynomials, Bernstein inequality
Article copyright: © Copyright 1978 American Mathematical Society